# SDR ASAA2017071521391

- Difficulty date: July 15, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 28,457 hours, 8,514 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 1016250400289
- Condition: Faulted
- Location: Apu
- Part time: 7,168 hours, 13,139 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILS TO START FAULT LIGHT ILLUMINATED.  ACFT GROUNDED.  REMOVED AND REPLACED APU IGNITER EXCITER BOX IAW AMM 49-41-31. OPS CHECKED GOOD.
